# SDR CA100816001

- Difficulty date: August 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 2,869 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ON FINAL APPROACH TO A CONFINED AREA, PILOT HEARD LOW ROTOR WARNING HORN FOLLOWED BY DROOP IN MAIN ROTOR SPEED.  EMERGENCY AUTO ROTATION WAS EXECUTED INTO THE LANDING AREA.  UPON TOUCHING THE GROUND ELT WAS SET OFF.  INITIAL MAINTENANCE INVESTIGATION INDICATED POSSIBLE HMU FAILURE AS THE CAUSE OF THE DECLARATION.
